On the existence and uniqueness of solution to the Lucas-Uzawa model
AbstractIn this paper we define the concept of admissible solution and then provide closed-form solutions for all variables of the model along the transitional dynamics path. We present numerical simulations and compare our results with those obtained through the methods developed by Boucekkine and Ruiz-Tamarit and, Barro and Sala-I-Martin.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economic Modelling.
Volume (Year): 28 (2011)
Issue (Month): 1-2 (January)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/30411
Endogenous growth model Hamiltonian function Uniqueness of solution;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lucas, Robert Jr., 1988. "On the mechanics of economic development," Journal of Monetary Economics, Elsevier, vol. 22(1), pages 3-42, July.
- Xie Danyang, 1994.
"Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria,"
Journal of Economic Theory,
Elsevier, vol. 63(1), pages 97-112, June.
- Danyang Xie, 2002. "Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria," GE, Growth, Math methods 0210002, EconWPA.
- Benhabib Jess & Perli Roberto, 1994. "Uniqueness and Indeterminacy: On the Dynamics of Endogenous Growth," Journal of Economic Theory, Elsevier, vol. 63(1), pages 113-142, June.
- Hiraguchi, Ryoji, 2009. "A solution to the Lucas-Uzawa model with increasing returns to scale: Note," Economic Modelling, Elsevier, vol. 26(5), pages 831-834, September.
- Dirk Bethmann, 2013. "Solving Macroeconomic Models with Homogeneous Technology and Logarithmic Preferences," Australian Economic Papers, Wiley Blackwell, vol. 52(1), pages 1-18, 03.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.